# SDR R61A201905090475

- Difficulty date: May 9, 2019
- Submitted: May 10, 2019
- Operation: Air carrier
- Aircraft: N875RW
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 17000180
- Aircraft time: 28,040 hours, 20,919 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 5116406
- Part serial: K0724
- Condition: Inoperative
- Location: Nr 2 Engine
- Part time: 29,372 hours, 19,618 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HYDRAULIC 2 LOW QUANTITY AT 400 AGL. HYDRAULIC 2 LOW PRESSURE. DECLARED EMERGENCY, RETURNED TO FIELD, LANDED WITHOUT INCIDENT. R&R E2 EDP IAW AMM 29-11-01.
